Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! My mother has been having problems with migraines for years. She usually feels pain just in one part of her head and eye; she can’t stand the light when that happens and later on she feels sick and throw up every time. I don’t know what causes such terrible pain. Her doctor examined her and told her she should not worry and that she should take some painkillers, rest, take lots of water and vitamins. But, sometimes painkillers don’t help. She heard that Naproxen could be very helpful with migraines but I am not sure it is true.

Loading...

Hello! Well, migraines sometimes create terrible pain and sickness. Your mother has to rest in a dark room every time she has attack and try to sleep. Maybe she should try with some herbal products, my mother did and it helped her a lot. She also changed her nutrition and she spends more time walking in the fresh air every day. Naproxen is NSAID (non-steroid anti-inflammatory drug) usually used for the relief of signs and symptoms of rheumatoid arthritis, osteoarthritis, spondylitis and acoute gout. As all NSAIDs, it increases the risk of serious cardiovascular thrombotic events, infarction and stroke. Since it is suspected that migraines are usually caused by bad blood circulation in the head and neck Naproxen could not be the drug used in treatment of migraines. If migraine attack are more often and stronger your mother has to visit her doctor and talk to him about it.
Reply

Loading...